# SDR CALA2014010600032

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 45,740 hours, 16,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FLOOR BEAM, LOCATED AT STATION 986.5 HAS SEVERAL AREAS OF CORROSION ON UPPER T CHORD, FROM RBL 45 - LBL45 CTN 53-390 -00.  FABRICATED & INSTALLED NEW REPAIR PARTS ITEM 1 - 4 IAW SRM 53-70-51, REPAIR 4.
